# SDR 2012FA0000324

- Difficulty date: May 9, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N60524
- Make and model: Cessna 162
- Aircraft serial: 16200192
- Engine: Cont O200*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT DOOR FWD LATCH FAILED TO ENGAGE AND OPENED IN FLIGHT CAUSING DOOR TO FOLD IN HALF.
